# SDR COMA0460152

- Difficulty date: February 13, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 5,273 hours, 4,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R31881273
- Condition: Broken
- Location: Pax Door
- Part time: 5,273 hours, 4,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE PANEL CABLE (ICE BREAK) IS BROKEN AT THE END OF THE CLEVIS DUE TO RUBBING ON THE FLAP (P/N 601R318122-3).  PAX DOOR PRESSURE TO PANEL CABLE WAS REPLACED WITH A SERVICEABLE CABLE (P/N 601R3188127_3).  THE FLAP DECOMPRESSION PANEL NEEDS TO HAVE A RECESSION CUT INTO THE INTERIOR LIP TO ALLOW THE CABLE MORE ROOM AND TO PREVENT IT FROM BEING BROKEN FROM NORMAL USE.
